# SDR AALA201511169002

- Difficulty date: November 10, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 40,215 hours, 26,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Clogged
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR ON TAKEOFF IN AFT CABIN, CIRCULATED THROUGHOUT CABIN, WORSE WITH ENG HEAT ON.  DID QRH PROCEDURE CAT A.  ACCOMPLISHED JC 26L00021001 TROUBLE SHOT CABIN AIR QUALITY, FOUND AVIONICS VENTILATION FILTER CLOGGED.  REPLACED FILTER IAW AMM 21-26-43-000-003-A & 21-26-43-400-003-A.
